MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA CUSTOM FLEXTEND TIGHT TO SHAFT; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA CUSTOM FLEXTEND TIGHT TO SHAFT; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number FT18EN50NGF889N
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: b3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device had a leaking cuff.There was "patient involvement before.However, there was no patient harm." event occurred at the patients home.The date of event was not specified.It was reported to have happened "2.5 weeks ago".Event resolution is unknown.
 
Additional Manufacturer Narrative
Email is: (b)(6).Health effects codes updated.No product or photographic evidence were provided to aid in this investigation.The complaint report offered insufficient details to determine whether this product functioned as intended or was used in a manner consistent with its instructions for use (ifu) or failed to meet product specifications.Lacking any additional evidence, this complaint has been closed as unconfirmed.If the product is returned, icu medical will reopen this complaint for further investigation.A device history (dhr) review was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.

Brand Name
BIVONA CUSTOM FLEXTEND TIGHT TO SHAFT
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key18194743
Report Number3012307300-2023-10731
Device Sequence Number7715867
Product Code JOH
UDI-Device Identifier15019517153224
UDI-Public15019517153224
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberFT18EN50NGF889N
Device Lot NumberGB011851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Supplement Date Received by Manufacturer02/12/2024
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age14 YR
Patient SexUnknown
Patient Weight43 KG
Patient RaceWhite